Does boric acid make you pee a lot? Can boric acid irritate urethra?
Boric acid suppository is the new craze in town now because of the belief that or cures vaginal infection, discharge and removes infection. But does it make you pee a lot? The answer is no. Boric acid is not the reason you are being slot these days please.
Can boric acid irritate urethra?
The vaginal canal and the urethra are different from each other, so the boric acid is in the Virgina can irritate your urethra to the extent of causing the u frequent urination.
If you notice that you have been urinating a lot more than usual, your blood sugar may be very high.
Frequent urination, medically known as polyuria, is one of the common symptoms of diabetes.
This could be as a result of drinking excessive amount of fluid because you feel thirsty often (another common symptom of diabetes).
It may also happen when your blood sugar is too high and some of the excess sugar gets into your urine and draws more water. This increases the volume of your urine and makes you want to urinate more often.
⛔If you have been peeing more often than usual, it doesn’t mean you automatically have diabetes.
📍The best way to confirm if your frequent urination is due to diabetes or not is to go for a diabetes screening test.
So, if you have been urinating a lot, especially at night, you should consult your doctor and go for your blood sugar tests.
🌱When was the last time you checked your blood sugar levels?
The reason for your excessive urination is not the boric acid your inserted.
I will talk more about other fine details of boric acid in other series. Stay turned.